Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Simultaneous Prediction Intervals

Victor Chew
Technometrics
Vol. 10, No. 2 (May, 1968), pp. 323-330
DOI: 10.2307/1267047
Stable URL: http://www.jstor.org/stable/1267047
Page Count: 8
  • Download ($14.00)
  • Cite this Item
Simultaneous Prediction Intervals
Preview not available

Abstract

Based on a sample of n independent observations from a normal population, formulas are given for a K-dimensional region that has a given probability of containing the next K observations, for the four possible cases of known and unknown mean and variance.

Page Thumbnails

  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330